# SDR CALA2014072191480

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 44,088 hours, 18,700 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EPSU FAIL EMER LIGHT TEST FOUND BATTERY WOULD NOT STAY CHARGED.  REPLACED BATTERY AMM 33-51-38, GND CHECKED NORMAL.
